# SDR SWIA202264704

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 26R BETWEEN FS 349.00 Â€“ 364.00   (C CHECK RO 02/25/2022)   BLENDED CORROSION ON INTERCOSTAL ATTACHED TO STGR 26R BETWEEN FS 349.00 Â€“ 364.00 WITHIN LIMITS REF CRJ 700 SRM 53-21-23-101-003-A01. ORIGINAL MATERIAL THICKNES .063"  REMAINING  .062"  MATERIAL LOSS OF .001", SEE CONTINUE CARD FOR DETAILS.
